# SDR SIMA200633803

- Difficulty date: November 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 6,590 hours, 4,815 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895304
- Part serial: D256
- Condition: Failed
- Location: Mlg
- Part time: 5,073 hours, 3,603 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF, RETURNED TO XNA.  REMOVED AND REPLACED PSEU IAW CRJ AMM 32-61-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
